RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 4(346), Pages 197–207 (Mi umn549)  

This article is cited in 6 scientific papers (total in 7 papers)

Mathematical Events

I. G. Petrovskii, Hilbert's topological problems, and modern mathematics

V. I. Arnol'd

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm549

Full text: PDF file (194 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:4, 833–845

Bibliographic databases:

MSC: 01-02

Citation: V. I. Arnol'd, “I. G. Petrovskii, Hilbert's topological problems, and modern mathematics”, Uspekhi Mat. Nauk, 57:4(346) (2002), 197–207; Russian Math. Surveys, 57:4 (2002), 833–845

Citation in format AMSBIB
\Bibitem{Arn02}
\by V.~I.~Arnol'd
\paper I.\,G.~Petrovskii, Hilbert's topological problems, and modern mathematics
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 4(346)
\pages 197--207
\mathnet{http://mi.mathnet.ru/umn549}
\crossref{https://doi.org/10.4213/rm549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942529}
\zmath{https://zbmath.org/?q=an:1056.01006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57..833A}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 4
\pages 833--845
\crossref{https://doi.org/10.1070/RM2002v057n04ABEH000549}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000179830900019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036664158}


Linking options:
  • http://mi.mathnet.ru/eng/umn549
  • https://doi.org/10.4213/rm549
  • http://mi.mathnet.ru/eng/umn/v57/i4/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Khovanskii, “On the Monodromy of a Multivalued Function Along Its Ramification Locus”, Funct. Anal. Appl., 37:2 (2003), 134–141  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. G. Khovanskii, “On the Nonrepresentability of Functions of Several Variables by Quadratures”, Funct. Anal. Appl., 37:4 (2003), 302–310  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. G. Khovanskii, “On solvability and unsolvability of equations in explicit form”, Russian Math. Surveys, 59:4 (2004), 661–736  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. “Vladimir Igorevich Arnol'd (on his 70th birthday)”, Russian Math. Surveys, 62:5 (2007), 1021–1030  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. A. G. Khovanskii, “Variations on the Theme of Solvability by Radicals”, Proc. Steklov Inst. Math., 259 (2007), 82–100  mathnet  crossref  mathscinet  zmath  elib  elib
    6. A. S. Demidov, “Functional geometric method for solving free boundary problems for harmonic functions”, Russian Math. Surveys, 65:1 (2010), 1–94  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. V. Ya. Lin, “Algebraic functions, configuration spaces, Teichmüller spaces, and new holomorphically combinatorial invariants”, Funct. Anal. Appl., 45:3 (2011), 204–224  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:695
    Full text:390
    References:76
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019